Topological Methods in Nonlinear Analysis

On directional derivatives for cone-convex functions

Krzysztof Leśniewski

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate the relationship between the existence of directional derivatives for cone-convex functions with values in a Banach space $Y$ and isomorphisms between $Y$ and $c_0$.

Article information

Source
Topol. Methods Nonlinear Anal., Advance publication (2019), 13 pp.

Dates
First available in Project Euclid: 2 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1554170695

Digital Object Identifier
doi:10.12775/TMNA.2019.017

Citation

Leśniewski, Krzysztof. On directional derivatives for cone-convex functions. Topol. Methods Nonlinear Anal., advance publication, 2 April 2019. doi:10.12775/TMNA.2019.017. https://projecteuclid.org/euclid.tmna/1554170695


Export citation

References

  • F. Albiac and N.J. Kalton, Topics in Banach Spaces, Springer–Verlag, 2000.
  • Ch.D. Aliprantis and R. Tourky, Cones and Duality, Graduate Studies in Mathematics, Vol. 84, 2007.
  • E. Bednarczuk and K. Leśniewski, On weakly sequentially complete Banach spaces, J. Convex Anal 24 (2017), no. 4, 1341–1356.
  • Cz. Bessaga and A. Pełczyński, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151–164.
  • E. Casini and E. Miglierina, Cones with bounded and unbounded bases and reflexivity, Nonlinear Anal. 72 (2010), 2356–2366.
  • L.M. Graña Drummond, F.M.P. Raupp and B.F. Svaiter, ph A quadratically convergent Newton method for vector optimization, Optimization 63 (2014), no. 5, 661–677.
  • B.R. Gelbaum, Expansions in Banach spaces, Duke Math. J. 17 (1950), 187–196.
  • J. Jahn, Mathematical Vector Optimization in Partially Ordered Linear Spaces, Verlag Peter Lang, Frankfurt am Main, 1986.
  • J. Lindenstauss and L. Tzafriri, Classical Banach Spaces II, Springer–Verlag, 1979.
  • G.Ya. Lozanowskiĭ, Banach structures and bases, Funct. Anal. Appl. 1 (1967), 249. (in Russian)
  • C.W. McArthur, Developments in Schauder basis theory, Bull. Amer. Math. Soc. 78 (1972), no. 6, 877–908.
  • P. Meyer-Nieberg, Zur schwachen Kompaktheit in Banachverbänden, Math. Z. 134 (1973), 303–315.
  • T. Pennanen, Graph-convex mappings and $K$-convex functions, J. Convex Anal. 6 (1999), no. 2, 235–266.
  • A.L. Peressini, Ordered Topological Vector Spaces, Harper & Row, New York, Evanston, London, 1967.
  • I.A. Polyrakis, Cones Locally isomorphic to the Positive cone of $l_1(\Gamma)$, Linear Algebra Appl. 44 (1986), 323–334.
  • I.A. Polyrakis, Cone characterization of reflexive Banach lattices, Glasg. Math. J. 37 (1995), 65–67.
  • I.A. Polyrakis and F. Xanthos, Cone characterization of Grothendieck spaces and Banach spaces containing $c_0$, Positivity 15 (2011), 677–693.
  • H. Rosenthal, A characterization of Banach spaces containing $c_0$, J. Amer. Math. Soc. 7 (1994), no. 7, 707–748.
  • I. Singer, Bases of Banach Spaces II, Springer, 1970.
  • P. Terenzi, Every separable Banach space has a bounded strong norming biorthogonal sequence which is also Steintz basis, Studia Math. 111 (1994), no. 3.
  • M. Valadier, Sous-Différentiabilité de fonctions convexes à valeurs dans un espace vectoriel ordonné, Math. Sand. 30 (1972), 65–74.